# SDR SWIA201126628

- Difficulty date: June 23, 2011
- Submitted: July 1, 2011
- Operation: Air carrier
- Aircraft: N461SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7811
- Aircraft time: 20,668 hours, 16,237 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL EMERGENCY LIGHT AFT OF THE LEFT OVERWING EXIT IS BURNED OUT.  (FLT 4475)  RELAMPED EMERGENCY LIGHT.
